# SDR NWAA083449992

- Difficulty date: July 26, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- Aircraft time: 88,352 hours, 80,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN LIGHT FOR THE AFT RT OVERWING HATCH WAS INOPERATIVE.  MAINTENANCE REPLACED THE ASSOCIATED FUSE IN THE PERTINENT CIRCUIT BOARD.  OPERATIONAL CHECK WAS GOOD.  (A)
